Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been on Mino for about 4 months now. Two of those months I've been wonderfully clear; save for the oilyness and big pores, I had no problems with breakouts at ALL.

Now, all of the sudden, I have a large painful one on my right cheek and I can see another one growing in the same spot on my left cheek. Has the minocycline suddenly stopped working, or is this normal? I know I'm not supposed to expect *perfect* skin when I'm on mino, but it seems so strange that I wasn't breaking out at all before, and now all of the sudden I'm going back to the problems I had before I took the mino.

I hate these ones on my cheeks. They leave awful red marks and usually scar. I can totally tell the one on my right cheek is going to scar; it's REALLY deep. I've had it for about a week and a half and it's only about half gone. sad.gif

I just want to know this so I can decide whether it's important to tell my derm next time I see her that I've been breaking out again. But... I suppose time will tell if I'm going to continue breaking out.

Go figure... I'd break out RIGHT before I'm going on vacation. eusa_wall.gif

Share this post


Link to post
Share on other sites

How frustrating for you. Just wondered if you are on any topicals as well.

My son is on 100 mg Mino for 1 wk so far and Benzaclin am and pm. Seems to be helping. Cysts are down. Hope your skin settles back down for you.

Seems like 4 mos isn't very long. Dang it!

Share this post


Link to post
Share on other sites

It may well just be a bad week for your skin! years ago I was 100% clear whilst on doxycycine and every coupla months or so I would have a breakout but it would soon go away. Just leave it for a few weeks and see if things have got better or worse

Share this post


Link to post
Share on other sites

Im on mino at the moment it isent exactly helping my back spots but my face is clearing up.. these scars are very nasty though my chest is coverd in red ruts coz of f**king spots .. im goin to see a derm soon tho

Share this post


Link to post
Share on other sites
How frustrating for you. Just wondered if you are on any topicals as well.

My son is on 100 mg Mino for 1 wk so far and Benzaclin am and pm. Seems to be helping. Cysts are down. Hope your skin settles back down for you.

Seems like 4 mos isn't very long.  Dang it!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×